# SDR USAA041028

- Difficulty date: November 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - SHEAR WEB, 1 INCH X .5 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500, MAIN CABIN FLOOR, BETWEEN FR 69-70, Y1292.  REPLACED WEB IAW SRM.
